Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/83006
Title: Bilateral double patellae.
Authors: Biyani, A
Kotwal, P P
Issue Date: 1-Mar-1990
Citation: Biyani A, Kotwal PP. Bilateral double patellae. Indian Journal of Pediatrics. 1990 Mar-Apr; 57(2): 274-5
URI: http://imsear.hellis.org/handle/123456789/83006
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.